We use homotopy theory to define certain rational coefficients characteristic numbers with integral values, depending on a given prime number q and positive integer t. We prove the first nontrivial degree formula and use it to show that existence of morphisms between algebraic varieties for which these numbers are not divisible by q give information on the degree of such morphisms or on zero cycles of the target variety.

Borghesi, S. (2007). Divisibility of Characteristic Numbers, 10, 63-74 [10.2140/gtm.2007.10.63].

Divisibility of Characteristic Numbers

BORGHESI, SIMONE
2007

Abstract

We use homotopy theory to define certain rational coefficients characteristic numbers with integral values, depending on a given prime number q and positive integer t. We prove the first nontrivial degree formula and use it to show that existence of morphisms between algebraic varieties for which these numbers are not divisible by q give information on the degree of such morphisms or on zero cycles of the target variety.
Articolo in rivista - Articolo scientifico
Characteristic numbers, Chow groups, motivic cohomology
English
63
74
Borghesi, S. (2007). Divisibility of Characteristic Numbers, 10, 63-74 [10.2140/gtm.2007.10.63].
Borghesi, S
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/1284
Citazioni
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
Social impact